2/12/13

I’ve had a Tramadol and two headache pills. I’m so dizzy and out of it. I can’t focus, I can’t see straight, I can’t even think. Simply typing this is difficult. I keep forgetting what I’m typing. I look away in a daze and forget what was even going through my head.
I can’t live like this. But what am I supposed to do when I’m in so much pain at work I’m having to work to smile and not tear up.
It’s been my shoulders lately. Well they’ve been the worst.
This is just too difficult. I’m going to just go to bed.

Advertisements

~ by lizzardspit on February 12, 2013.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: